# SDR DALA1237519256

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 38,601 hours, 21,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1288 Lbl44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK AT BS 1288 LBL 44 IS CORRODED BEYOND LIMITS.  REMOVED SEAT TRACK SECTION DIM 105 INCH IAW SRM 53-40-01 FIG 6.  FABRICATED NEW SEAT TRACK, LOCATED AND DRILLED SEAT TRACK REPAIR SPLICE, PLATE IAW SRM 53-40-01 FIG 6.  TREATED AND PRIMED SEAT TRACK IAW SRM 51-10-03.  INSTALLED NEW SEAT TRACK IAW SRM 53-40-01 FIG 6.
